# SDR DALA14000943701

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 45,063 hours, 19,479 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  SMOKE AND FUMES WERE REPORTED IN CABIN AND COCKPIT. ACFT DIVERTED.  MAINTENANCE FOUND FORWARD GALLEY OVEN WITH BURNED ELECTRICAL ODOR.  REPLACED FORWARD GALLERY OVEN, OPS TESTED OK, ACFT RETURNED TO SERVICE.
